# SDR FDEA201411083586

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Damaged
- Location: Fuselage
- Part time: 54,027 hours, 24,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT LIGHTNING STRIKE FUSE SKIN BS 1360 - 1380 LT APPROX 10 INCHES FROM STATIC PORT.  LIGHTNING STRIKE DAMAGE REPAIRED WITH FASTENER INSTALLATION IAW SRM 53-00-01 REPAIR 6 & SRM 51-10-01 FIG 1.
